en
Scientific article
Open access
English

On the Relation Between Scattering Phase and Bound States

Published inHelvetica physica acta, vol. 30, no. 2-3, p. 143-156
Publication date1957
Abstract

The relation between phase shifts and bound states proved by Levinson for spherical symmetric potential functions satisfying certain regularity conditions is generalized for arbitrary interactions. The regularity condition of Levinson is replaced by a condition for the behavior of the scattering state wave functions at infinite energy. The proof of the relation given here shows that it is a simple consequence of the orthogonality and completeness relation for the eigenfunctions of the total energy operator.

eng
Affiliation Not a UNIGE publication
Citation (ISO format)
JAUCH, Joseph-Maria. On the Relation Between Scattering Phase and Bound States. In: Helvetica physica acta, 1957, vol. 30, n° 2-3, p. 143–156. doi: 10.5169/seals-112810
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0018-0238
45views
35downloads

Technical informations

Creation07/21/2022 9:50:00 AM
First validation07/21/2022 9:50:00 AM
Update time03/16/2023 7:01:22 AM
Status update03/16/2023 7:01:21 AM
Last indexation01/17/2024 9:02:37 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack